Please use this identifier to cite or link to this item:

Cestode Parasites of Hawaiian Fishes

File Size Format  
vol22n1-21-36.pdf 8.55 MB Adobe PDF View/Open

Item Summary

Title:Cestode Parasites of Hawaiian Fishes
Authors:Yamaguti, Satyu
Date Issued:Jan 1968
Publisher:University of Hawai'i Press
Citation:Yamaguti S. 1968. Cestode parasites of Hawaiian fishes. Pac Sci 22(1): 21-36.
Appears in Collections: Pacific Science Volume 22, Number 1, 1968

Please email if you need this content in ADA-compliant format.

Items in ScholarSpace are protected by copyright, with all rights reserved, unless otherwise indicated.